MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ALL-IN-ONE CCU+LIGHT ROW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MEDOS INTERNATIONAL SàRL ALL-IN-ONE CCU+LIGHT ROW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 242302
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during arthroscopic anterior cruciate ligament repair procedure that the all-in-one ccu+light row device when the white balance was re-adjusted, the screen turned bright red, making it impossible to see anything, and the operation was halted.Another device was used to complete the procedure.There was a 30 min.Delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.

Brand Name
ALL-IN-ONE CCU+LIGHT ROW
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24591611
Report Number1221934-2026-01060
Device Sequence Number15686772
Product Code GCJ
UDI-Device Identifier10886705028702
UDI-Public(01)10886705028702
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown